# SDR ASOA2014031910156

- Difficulty date: February 27, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,385 hours, 28,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LOWER RT FITTING CRACKED.   REMOVED FITTING ON W/S CENTER POST LWR RT SIDE IAW SRM 51-42-21.  DRILLED UP NEW FITTING IAW SRM 51-40-11.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  INSTALLED FITTING IAW SRM 51-42-21 AND DWG 601E-33007.
